# SDR DALA2021020100582

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 CORROSION FLOOR BEAM -Y254 AT LEVEL FR12 AT FWD GALLEY AREA.  CORRECTIVE ACTION REPLACED FLOOR BEAM PER A320 SRM 51-72-11.
